MAUDE Adverse Event Report: SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0001
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during pre-operative preparation immediately prior to starting console operations, a monopolar curved shears (mcs) was attached to the system but was not recognized.Even after reinserting the instrument three times and cleaning the sterile interface module (sim) connection points, the issue persisted.Additionally, since the large needle driver was recognized when using the same sim, the product itself was determined to be the cause.The issue was resolved by using another mcs to perform the surgery.No patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HUGO¿ RAS SYSTEM
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
8006464633
MDR Report Key25599333
Report Number1219930-2026-04005
Device Sequence Number18622419
Product Code SCV
UDI-Device Identifier10884521826694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0001
Device Catalogue NumberMRASI0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown